|Title:||Drug eruptions: Great imitators||Authors:||CHIA-YU CHU||Issue Date:||2020||Publisher:||Elsevier Inc.||Journal Volume:||38||Journal Issue:||2||Start page/Pages:||193-207||Source:||Clinics in Dermatology||Abstract:||
Drug eruptions are among the great masqueraders that sometimes cause diagnostic challenges in clinical practice. Pharmacologic agents may induce skin changes, sharing the same pathophysiologic mechanisms of specific dermatoses, or inducing drug eruptions with different pathologic mechanisms that have similar clinical presentations. The former conditions are usually called drug-induced skin diseases, whereas the latter conditions are termed “dermatosis–like drug eruptions.” Both types are great imitators in dermatologic practice and can be easily misdiagnosed as other diseases or lead to unrecognized causative agents. ? 2019 Elsevier Inc.
|ISSN:||0738-081X||DOI:||10.1016/j.clindermatol.2019.10.005||metadata.dc.subject.other:||drug; acne; alopecia; angioneurotic edema; Article; cellulitis; drug eruption; eczema; erythema nodosum; erythroderma; human; hyperpigmentation; ichthyosis; lichen planus; lupus erythematosus; lymphoma; measles; pellagra; pemphigoid; pemphigus; pityriasis rosea; priority journal; pustular psoriasis; seborrheic dermatitis; sunburn; urticaria; vasculitis; vesicular rash; vitiligo; differential diagnosis; drug eruption; pathology; skin; Diagnosis, Differential; Drug Eruptions; Humans; Skin
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.